Compare Prices

Pain Severe Daytime Caplets


 - Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct
Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over. These caplets are available in convenient packaging that is perfect for traveling and on-the-go symptom relief.

  • Color: Travel Pack
  • Brand: Tylenol
  • ASIN: B07GVV5SGB
  • UPC: 300450262530
 - Tylenol Sinus Severe Caplets Day - 24 ct, Pack of 4
Tylenol Sinus Severe Caplets Day - 24 ct, Pack of 4

  • ASIN: B078YG6SMQ
 - Sinus Congestion And Pain Severe Caplets Daytime - 24 Caplets
Sinus Congestion And Pain Severe Caplets Daytime - 24 Caplets

DetailsFor adultsDaytime - non-drowsyFor relief of sinus congestion, pressureHelps loosen phlegmNon-drowsy formulaDirectionsDo not take more than directed (see overdose warning) Adults and children 12 years and over *Take 2 caplets every 4 hours *Swallow whole - do not crush, chew or dissolve *Do not take more than 10 caplets in 24 hoursChildren under 12 years *Ask a doctorOther Information:Each caplet contains: sodium 3 mg Store between 20 - 25C (68 - 77F)Warnings:Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take *More than 4000 mg of acetaminophen in 24 hours *With other drugs containing acetaminophen *3 or more alcoholic drinks every day while using this productDo not use: *With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist *If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking...

  • Brand: Tylenol
  • ASIN: B00HA892HW
  • UPC: 300450262257
 - TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (Pack of 3)
TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (Pack of 3)

For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 3 Retail Package

  • Brand: Tylenol
  • ASIN: B01BR8QLME
  • UPC: 300450262257
 - TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (9 Pack)
TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (9 Pack)

Heading Recommended the most by doctors and used the most by hospitals. Purpose Pain Reliever, Expectorant, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Inactive Ingredients Carnauba Wax; Croscarmellose Sodium; Flavor; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily relieves nasal congestion due to the common cold, and hay fever and other upper respiratory allergies. For adults. Non-drowsy. Warnings Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hou...

  • Brand: Tylenol
  • ASIN: B07177JR92
  • UPC: 191566644897
 - TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (Pack of 2)
TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (Pack of 2)

Heading Recommended the most by doctors and used the most by hospitals. Purpose Pain Reliever, Expectorant, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Inactive Ingredients Carnauba Wax; Croscarmellose Sodium; Flavor; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily relieves nasal congestion due to the common cold, and hay fever and other upper respiratory allergies. For adults. Non-drowsy. Warnings Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hou...

  • Brand: Tylenol
  • ASIN: B01IAIDLEU
  • UPC: 191566420309
 - TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (10 Pack)
TYLENOL Sinus Congestion & Pain, Severe Caplets Daytime Non-Drowsy 24 EA (10 Pack)

Heading Recommended the most by doctors and used the most by hospitals. Purpose Pain Reliever, Expectorant, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Inactive Ingredients Carnauba Wax; Croscarmellose Sodium; Flavor; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Sucralose; Titanium Dioxide; Triacetin; Each Caplet Contains: Sodium 3 mg Uses For the temporary relief of: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily relieves nasal congestion due to the common cold, and hay fever and other upper respiratory allergies. For adults. Non-drowsy. Warnings Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hou...

  • Brand: Tylenol
  • ASIN: B071W37LVZ
  • UPC: 191565289518
 - Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

  • Brand: Tylenol
  • ASIN: B007VFF0HA
  • UPC: 300450262257
 - Tylenol Cold Max Daytime Caplets, 24 Ct.
Tylenol Cold Max Daytime Caplets, 24 Ct.

Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.

  • Color: ...
  • Brand: Tylenol
  • ASIN: B009ITR6UQ
  • UPC: 300450271259
 - Mucinex Sinus-Max Max Strength Severe Congestion & Pain Caplets, 20ct
Mucinex Sinus-Max Max Strength Severe Congestion & Pain Caplets, 20ct

Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot.

  • Color: N/a
  • Brand: Mucinex
  • ASIN: B009XQHQS6
  • UPC: 885376716881

Pain Severe Daytime Caplets R289 Search Results

Looking for more Pain Severe Daytime Caplets similar ideas? Try to explore these popular searches: Portable Photography Backdrop, Series Tire Inflators, and Hatch Garden.

Look at Pain Severe Daytime Caplets Video Reviews

Vicks DayQuil Review: DayQuil SEVERE Cold & Flu Relief Caplets

Pain Severe Daytime Caplets Review

In this Vicks DayQuil review, learn about DayQuil SEVERE Cold & Flu Relief Caplets. These reviewe...

Tags: vicks,dayquil severe,flu symptoms,dayquil,cold ...

PuraVation Daytime/NightTime Liquid Capsules (Experience & Review)

Pain Severe Daytime Caplets Review

PuraVation Liquid Capsules Review Purchased at 99 Cent Only Store My new online 3D Mink Eyelash ...

Tags: puravation,vicks 44,dayquil,nightquil,cheap col...

Tylenol vs NyQuil review

Pain Severe Daytime Caplets Review

Tags: flu symptoms,cold symptoms,tylenol cold and flu...

Vicks Cold Medicine Reviews: NyQuil SEVERE Cold & Flu Relief Caplets

Pain Severe Daytime Caplets Review

If you need a cold medicine or flu medicine for your toughest symptoms, check out this Vicks NyQu...

Tags: vicks,nyquil severe,cold medicine reviews,nyqui...

I review theraflu severe cold and cough

Pain Severe Daytime Caplets Review

Tags:

Xldealo.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com